# SDR 111202

- Difficulty date: November 12, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N629TD
- Make and model: Gulstm G1159
- Aircraft serial: 92
- Aircraft time: 12,988 hours, 7,419 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Naclelle
- Part time: 12,988 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NOSE COWLING BULKHEAD HAS 3 CRACKS, 2 CRACKS WERE WITHIN LIMITS, THE 3RD WAS OVER 3 INCHES WHICH IS OUT OF LIMITS.
